White and colored Gaussian noises as limits of sums of random dilations and translations of a single function

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

Details

Original languageEnglish
Pages (from-to)507-516
JournalELECTRONIC COMMUNICATIONS IN PROBABILITY
Volume16
Issue number45
Publication statusPublished - 2011
MoE publication typeA1 Journal article-refereed

    Research areas

  • Brownian motion, colored noise, convergence, dilation, fractional, translation, white noise

ID: 849936